# SDR ALG2002F00056

- Difficulty date: April 10, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N3186P
- Make and model: Bell 206L-1
- Aircraft serial: 45776
- Engine: Allsn 250C30P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Nozzle
- Part number: 47104
- Condition: Bent
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TESTING OF NOZZLE.  FOUND ORIFACE BENT CAUSING STREAKS IN SPRAY.
